# SDR SIMA20131113008

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 24,953 hours, 21,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Broken
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070011100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH ON CAPTAIN`S FLASHLIGHT BROKEN OFF.  R & R FLASHLIGHT IAW AMM 33-50-16.
